# SDR AALA202403019021

- Difficulty date: February 26, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 28,686 hours, 11,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA REPORTS ALL GIRT BARS HAVE DARK OR BLACK TAPE AT ENDS WHERE THEY ARE SUPPOSED TO HAVE RED TAPE. INSTALLED RED HEAT SHRINK AT FORWARD AND AFT SERVICE DOORS GIRT BARS.
